# SDR QXEA200501363

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 9,618 hours, 7,119 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON TAXI OUT FOR FLIGHT 2456 RECEIVED A RIGHT PACK CAUTION MESSAGE.  FLIGHT RETURNED TO THE GATE.  MAINTENANCE PLACED THE RIGHT AIR CONDITIONING PACK ON MEL.  MEL CLEARED ON 10/23 BY PERFORMING TROUBLESHOOTING IAW FIM 21-53-14, WITH NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK IAW AMM 21-51-00, NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
